![]() | ![]() |
2008 | ||
---|---|---|
4 | EE | Guolian Wang, Boling Guo, Yangrong Li: The asymptotic behavior of the stochastic Ginzburg-Landau equation with additive noise. Applied Mathematics and Computation 198(2): 849-857 (2008) |
3 | EE | Boling Guo, Yongqian Han, Jie Xin: Existence of the global smooth solution to the period boundary value problem of fractional nonlinear Schrödinger equation. Applied Mathematics and Computation 204(1): 468-477 (2008) |
2007 | ||
2 | EE | Jianqing Chen, Boling Guo: Blow up solutions for one class of system of Pekar-Choquard type nonlinear Schrödinger equation. Applied Mathematics and Computation 186(1): 83-92 (2007) |
2006 | ||
1 | EE | Zhaoxia Liu, Boling Guo: New numerical algorithms for the nonlinear diffusion model of image denoising and segmentation. Applied Mathematics and Computation 178(2): 380-389 (2006) |
1 | Jianqing Chen | [2] |
2 | Yongqian Han | [3] |
3 | Yangrong Li | [4] |
4 | Zhaoxia Liu | [1] |
5 | Guolian Wang | [4] |
6 | Jie Xin | [3] |